# SDR IPXA3M77502

- Difficulty date: February 15, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 55,870 hours, 9,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AEA7127502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 27R ANGLE BELOW FLOOR AT R3 DOOR FS 1256.750 IS CRACKED AT FW WD END.  FABRICATED AND INSTALLED LONGERON 27R ANGLE BELOW FLOOR AT FS 1256.750  REF DWG AEA7127, SRM 51-33-01, PARA 9.
